# SDR SWAA114592

- Difficulty date: June 27, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 21,917 hours, 12,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EEPLS LENS MISSING.  INSTALLED LENS PER MM.
